# SDR WVER2017021051213

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 34,805 hours, 24,706 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 34,805 hours, 24,706 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY MAINT CHECK, DISCOVERED BOTH THE LEFT HAND AND RIGHT HAND VERTICAL STAB FORWARD ATTACH ANGLES TO BE CRACKED. REPLACED BOTH LEFT HAND AND RIGHT HAND VERTICAL STAB FORWARD ATTACH ANGLES IAW REO 670-55-31-018, REV -A, DATED 2016-11-10.
